From this study (2 months ago):
Mickey1982 on Feb, 27, 2014:
I'm a 50yr old guy & have been on Levothyroxine for over a year & a half I've noticed that my breast were tender & swollen. Then 2 months ago my DR. she incressed my dose another 50% & I swear that now I'm at least a B cup & they leak. I work out every day & eat right, I had to buy some bra's this week' & I'm getting hips now too.
From this study (3 months ago):
My child developed 1 breast while on ADDERALL
From this study (4 months ago):
Mandy big on Dec, 15, 2013:
I am a 38 year-old woman who started taking seroquel about 8 months ago. The first 3 months were great except for some hallucinations. My hunger was gone. Then suddenly the scale started to go up and up and up, I wasnt eating more and wasnt excercising less when the next thing I know I gain 30lbs. and my breast go from a 36DD to a 42DDD. I could not believe it! My worst nightmare. Now I have to go buy all new bras, my shirts dont fit right, my clothes dont fit well and now I dont know how I am supposed to loss all of this weight when half the time I am too tired to get off the couch! I feel decieved because I was never made aware of this side effect, and now suddenly I am fat! And having VERY large breasts is painful on the back and makes me heavy on my feet. I have bipolar disorder and anxiety disorder. I take a few other meds but nothing that has been started within the last year. I am very upset and at my wits end with all of these medications, terrible side effects and nothing being done about it. Am I just going to get fatter and fatter? My breasts just bigger and bigger? they look like they are literally going to explode, I know I am! Anyone else out there having these problems?